MAUDE Adverse Event Report: Paragon 28 Monkey Rings HALF PIN SLF DRLG 5.0X45MM; Schanze Screw, Self Drilling, Ø5.0mm X 45mm, 160mm SHANK LENGTH

Paragon 28 Monkey Rings HALF PIN SLF DRLG 5.0X45MM; Schanze Screw, Self Drilling, Ø5.0mm X 45mm, 160mm SHANK LENGTH
Catalog Number P45-191-5045
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that half pin broke while inserting during surgery and its debris is still within the t-handle.The other portion of the half pin is implanted in the patient.The break occurred at the very end of the procedure and caused no delay or harm/impact to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This mdr is submitted late after remediation efforts and a retrospective review of complaint reportability.The reported event was confirmed via product return.Visual examination confirmed device is fractured.Review of the device history records identified no deviations or anomalies during manufacturing.A probably root cause is excessive torque, although this is not confirmed; root cause is not established.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
Monkey Rings HALF PIN SLF DRLG 5.0X45MM
Common Device Name
Schanze Screw, Self Drilling, Ø5.0mm X 45mm, 160mm SHANK LENGTH
Manufacturer (Section D)
Paragon 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
Paragon 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50046204
Report Number3008650117-2026-00440
Device Sequence Number9462013
Product Code KTT
UDI-Device Identifier00889795115195
UDI-Public(01)00889795115195(10)KR2205001
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP45-191-5045
Device Lot NumberKR2205001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2023
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale